See Alike in...

Alike App

Browser

Lucky8339

313d

Hi guys.I'm taking Lexapro 10 mg for a month now but my doctor increased my dose to 20 mg.Did anyone get dosage increased like that? He said it will help me but I think it's too much for me.

Top reply
    • Lucky8339

      271d

      👍

    • Lucky8339

      271d

      👍

    • TonyDan

      272d

      Mine was increased by the same about as the lower dose wasn't working that well. I was worried too but overall it was the right thing to do.

    • jam064

      297d

      That's exactly what my doctor did for me. 10mg wasn't helping enough, so he upped it to 20 and that made a huge difference. And as scary as it is, the only way to know if it's too much is to try it. Did you discuss that concern with your doctor? If not, you should. If they're a good doctor, they will listen to your concerns, explain everything in a way you can understand, and work out a treatment that you are comfortable with. And according to my psychiatrist, 15mg a day is a fairly common dose as well, so you could also ask about trying that middle ground.

      • Lucky8339

        295d

        @jam064 I will ask for 15 mg.Do you take something for sleep?

        • jam064

          295d

          @Lucky8339 I typically take a couple hits of weed right before bed, but I don't have an rx for anything.

    • sarah1990

      302d

      I just went from 10 to 20mg yesterday!

      • Lucky8339

        300d

        @sarah1990 goodluck to us!

    • Musicfan23

      303d

      Just did. Hopefully it works for us

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user shared that they had their Lexapro dosage increased to 20mg and experienced a period of apathy, neither feeling highs nor lows. Another user mentioned that after taking Lexapro for some time, it's common to need to increase the dosage as the brain starts to stabilize the chemical reactions. However, everyone's experience with medication can vary, so it's important to discuss any concerns with your doctor.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion